# SDR CA980407007

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Engine: Lyc O360C2E
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Power Sect
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE REMOVED DUE TO NON-FERROUS METAL IN THE OIL SCREEN.  ENGINE SHIPPED FOR REPAIR.  REPORT TO FOLLOW.
